Relevant conflicts of interest/financial disclosures: Nothing to report.
Wearing-off phenomena and levodopa-induced dyskinesias in posttraumatic hemiparkinsonism
Article first published online: 16 JUL 2013
Copyright © 2013 Movement Disorder Society
Volume 28, Issue 9, pages 1212–1214, August 2013
How to Cite
Pita Lobo, P., Coelho, M., Mestre, T. A., Rosa, M. M. and Ferreira, J. J. (2013), Wearing-off phenomena and levodopa-induced dyskinesias in posttraumatic hemiparkinsonism. Mov. Disord., 28: 1212–1214. doi: 10.1002/mds.25556
Full financial disclosures and author roles may be found in the online version of this article.
- Issue published online: 3 SEP 2013
- Article first published online: 16 JUL 2013
- Manuscript Accepted: 6 MAY 2013
- Manuscript Revised: 29 APR 2013
- Manuscript Received: 22 SEP 2012
Additional Supporting Information may be found in the online version of this article.
|mds25556-sup-0001-suppvideo1.wmv||56800K||Supplementary Information Video|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.